Please use this identifier to cite or link to this item: http://hdl.handle.net/10662/9841
Full metadata record
DC FieldValueLanguage
dc.contributor.authorGhandehari, Mostafa-
dc.contributor.authorMartini, Horst-
dc.date.accessioned2019-10-14T12:18:13Z-
dc.date.available2019-10-14T12:18:13Z-
dc.date.issued2019-
dc.identifier.urihttp://hdl.handle.net/10662/9841-
dc.description.abstractThis paper contains results on self-circumferences of convex figures in the frameworks of norms and (more general) also of gauges. Let δ(n) denote the self-circumference of a regular polygon with n sides in a normed plane. We will show that δ(n) is monotonically increasing from 6 to 2π if n is twice an odd number, and monotonically decreasing from 8 to 2π if n is twice an even number. Calculations of self-circumferences for the case that n is odd as well as inequalities for the self-circumference of some irregular polygons are also given. In addition, properties of the mixed area of a plane convex body and its polar dual are used to discuss the self-circumference of convex curves.es_ES
dc.format.extent10 p.es_ES
dc.format.mimetypeapplication/pdfen_US
dc.language.isoenges_ES
dc.publisherUniversidad de Extremaduraes_ES
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 International*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subjectGaugees_ES
dc.subjectMinkowski geometryes_ES
dc.subjectNormed planees_ES
dc.subjectPolygonal gaugeses_ES
dc.subjectRadon curvees_ES
dc.subjectSelf-circumferencees_ES
dc.subjectSelf-perimeteres_ES
dc.subjectCalibrees_ES
dc.subjectGeometría de Minkowskies_ES
dc.subjectPlano normadoes_ES
dc.subjectMedidores poligonaleses_ES
dc.subjectCurva de radónes_ES
dc.subjectAutoperímetroes_ES
dc.subjectAutocircunferenciaes_ES
dc.titleOn self-circumferences in Minkowski planeses_ES
dc.typearticlees_ES
dc.description.versionpeerReviewedes_ES
europeana.typeTEXTen_US
dc.rights.accessRightsopenAccesses_ES
dc.subject.unesco1202.03 Álgebra y Espacios de Banaches_ES
dc.subject.unesco1204.03 Dominios Convexoses_ES
europeana.dataProviderUniversidad de Extremadura. Españaes_ES
dc.identifier.bibliographicCitationGhandehari, M., Martini, H. (2019). On self-circumferences in Minkowski planes. Extracta Mathematicae 34 (1), 19-28. E-ISSN 2605-5686es_ES
dc.type.versionpublishedVersiones_ES
dc.contributor.affiliationUniversity of Texas at Arlington.USAen_US
dc.contributor.affiliationTechnische Universität Chemnitz (Deutschland)de_DE
dc.identifier.doi10.17398/2605-5686.34.1.19-
dc.identifier.publicationtitleExtracta Mathematicaees_ES
dc.identifier.publicationissue1es_ES
dc.identifier.publicationfirstpage19es_ES
dc.identifier.publicationlastpage28es_ES
dc.identifier.publicationvolume34es_ES
dc.identifier.e-issn2605-5686-
Appears in Collections:Extracta Mathematicae Vol. 34, nº 1 (2019)

Files in This Item:
File Description SizeFormat 
2605-5686_34_1_19.pdf296,24 kBAdobe PDFView/Open


This item is licensed under a Creative Commons License Creative Commons